Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

April 2008

Volume 54, Issue 2

Pages 125–220

  1. Contents

    1. Top of page
    2. Contents
    3. Editorial
    4. Original Papers
  2. Editorial

    1. Top of page
    2. Contents
    3. Editorial
    4. Original Papers
    1. You have free access to this content
      Editorial: Math. Log. Quart. 2/2008 (page 128)

      Armin Hemmerling

      Version of Record online: 7 MAR 2008 | DOI: 10.1002/malq.200890001

  3. Original Papers

    1. Top of page
    2. Contents
    3. Editorial
    4. Original Papers
    1. Generic cuts in models of arithmetic (pages 129–144)

      Richard Kaye

      Version of Record online: 7 MAR 2008 | DOI: 10.1002/malq.200710017

    2. On countable choice and sequential spaces (pages 145–152)

      Gonçalo Gutierres

      Version of Record online: 7 MAR 2008 | DOI: 10.1002/malq.200710018

    3. A definable nonstandard enlargement (pages 167–175)

      Frederik Herzberg

      Version of Record online: 7 MAR 2008 | DOI: 10.1002/malq.200710022

      Corrected by:

      Addendum: Addendum to “A definable nonstandard enlargement”

      Vol. 54, Issue 6, 666–667, Version of Record online: 4 NOV 2008

    4. n -fold filters in BL-algebras (pages 176–186)

      Masoud Haveshki and Esfandiar Eslami

      Version of Record online: 7 MAR 2008 | DOI: 10.1002/malq.200710029

    5. The stationary set splitting game (pages 187–193)

      Paul B. Larson and Saharon Shelah

      Version of Record online: 7 MAR 2008 | DOI: 10.1002/malq.200610054

    6. Generating ultrafilters in a reasonable way (pages 202–220)

      Andrzej Rosłanowski and Saharon Shelah

      Version of Record online: 7 MAR 2008 | DOI: 10.1002/malq.200610055

SEARCH

SEARCH BY CITATION